MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA VISIGLIDE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY

TERUMO CORPORATION, ASHITAKA VISIGLIDE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Model Number OL-XA35453M
Medical Device Problem Codes Material Frayed (1262); Peeled/Delaminated (1454)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.The actual device is not available for return; therefore, an evaluation of the actual device was unable to be conducted.Since the actual device was not returned, a detailed analysis could not be performed.History investigation of the involved product code and lot number no anomaly was found in the results of the history investigation.No similar event was found in the past complaint file.Based on the investigation results, no anomaly was found in the history of the involved product code/lot#.In addition, since the actual device was not returned and an analysis could not be performed, it was not possible to clarify the cause of the occurrence.Relevant instructions for use (ifu) reference: if any resistance is felt or if the tip's behavior and/or location seems improper, stop manipulating the guidewire and/or endotherapy device and determine the cause by fluoroscopy or endoscope.Continuing to manipulate the guidewire could cause patient injury, such as perforation, hemorrhage or mucous membrane damage.It may also damage the endoscope, instrument and/or endotherapy device.Terumo medical corporation (tmc) (importer) registration no.2243441 is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.9681834.
 
Event or Problem Description
Terumo medical corporation received the following reported information: during use of the device in question for an ercp procedure the guidewire appeared frayed, making it impossible to use.Peeling was observed on the outer layer of the actual sample, and since the possibility of residual material remaining inside the body cannot be ruled out, the event was judged as a serious injury.The procedure outcome was not reported.There was no harm to the patient reported.

Brand Name
VISIGLIDE
Common Device Name
ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya, shizuok 418-0 015
JA  418-0015
Manufacturer (Section G)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya, shizuok 418-0 015
JA   418-0015
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
9499890491
MDR Report Key24421907
Report Number9681834-2026-00030
Device Sequence Number10577289
Product Code OCY
UDI-Device Identifier04953170282881
UDI-Public(01)04953170282881(17)271130(10)241209
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K091417
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOL-XA35453M
Device Lot Number4ZK (241209)
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Initial Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown